Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Balanced colourings and the four colour conjecture


Author: J. A. Bondy
Journal: Proc. Amer. Math. Soc. 33 (1972), 241-244
MSC: Primary 05C15
DOI: https://doi.org/10.1090/S0002-9939-1972-0294173-4
MathSciNet review: 0294173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjectured property of bridgeless cubic planar graphs is shown to be equivalent to the four colour conjecture. In establishing this equivalence use is made of the König-Hall theorem on the existence of one-factors in bipartite graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C15

Retrieve articles in all journals with MSC: 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294173-4
Keywords: Balanced colouring, four colour conjecture, bridgeless cubic planar graphs, further, one-factor, even two-factor
Article copyright: © Copyright 1972 American Mathematical Society